MAUDE Adverse Event Report: COOK INC COPE STAINLESS STEEL MANDRIL WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC COPE STAINLESS STEEL MANDRIL WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
It was reported that a patient underwent a percutaneous nephrectomy procedure.During the procedure it was noticed that the tip end of the cutting wire had broken.The product was discarded.The patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable or unchanged.D.2) dqx wire, guide, catheter.Investigation - evaluation: the customer reported, "breakage of the tip end of the cutting wire during a percutaneous nephrectomy g, used with a drainage percutaneous huisman's probe - j 7.5f (merit).Product discarded." a review of the complaint history, device history record, drawings, documentation, manufacturing instructions, specifications and quality control was conducted during the investigation.The complaint device was not returned therefore, no physical examinations could be performed; however, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of device history record was conducted; the lot met all finished goods release criteria.It should be noted there were no other reported complaints for this lot number.No product was returned to aid in the investigation.A definitive root cause for failure could not be determined.We will continue to monitor for similar complaints, and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no additional mitigation activity is required at this time.H3 other text : blank fields on this form indicate the information is unknown, unavailable or unchanged.D.2) dqx wire, guide, catheter.Investigation - evaluation: the customer reported, "breakage of the tip end of the cutting wire during a percutaneous nephrectomy g, used with a drainage percutaneous huisman's probe - j 7.5f (merit).Product discarded." a review of the complaint history, device history record, drawings, documentation, manufacturing instructions, specifications and quality control was conducted during the investigation.The complaint device was not returned therefore, no physical examinations could be performed; however, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of device history record was conducted; the lot met all finished goods release criteria.It should be noted there were no other reported complaints for this lot number.No product was returned to aid in the investigation.A definitive root cause for failure could not be determined.We will continue to monitor for similar complaints, and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no additional mitigation activity is required at this time.
 
Additional Manufacturer Narrative
This report is being submitted retrospectively per fda request.All information for this event was previously submitted from 25oct2016-03feb2017.

Brand Name
COPE STAINLESS STEEL MANDRIL WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
rita harden
750 daniels way
bloomington, IN 47404
8128294891
MDR Report Key6055273
Report Number1820334-2016-01213
Device Sequence Number18845751
Product Code DXQ
UDI-Device Identifier00827002051775
UDI-Public(01)00827002051775(17)210422(10)6867140
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPMG-18-60-COPE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/25/2016
Supplement Report FDA Received Date03/03/2025
Date Device Manufactured04/22/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown